MAUDE Adverse Event Report: MEDLINE EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML

MEDLINE EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZE010001
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when "pushing nacl into a baxter needless connector" on (b)(6) 2024, the "flush connector became disconnected in the baxter one-line needless port".The customer reported the issue occurred prior to use, and the device was replaced.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that when "pushing nacl into a baxter needless connector" on (b)(6) 2024, the "flush connector became disconnected in the baxter one-line needless port".

Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
MEDLINE EXCELSIOR
1933 heck avenue
neptune NJ 07753 4428
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key20232073
Report Number2027791-2024-00078
Device Sequence Number12802610
Product Code NGT
UDI-Device Identifier00363807100015
UDI-Public00363807100015
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Catalogue NumberEMZE010001
Device Lot Number3144321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown